# SDR SWAA2024081325537

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N8911Q
- Make and model: Boeing 737-8
- Aircraft serial: 68184
- Aircraft time: 2,373 hours, 1,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY EXIT LIGHT LENS IS MISSING NEAR SEAT 12C<[01] INSTALLED LENS PER AMM 33-51-03.
